# SDR SIMA20171116001

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 3,586 hours, 2,471 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 8209734
- Part serial: 4603
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED OVERPRESSURE,  NR 1 BLEED FAIL AT 1500 FT DURING CLIMB.  FOLLOWED QRH.  REPLACED THE LT BLEED OVERPRESSURE SWITCH, OPS CHECKED GOOD IAW 35-14-01
